Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 53, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 24, 2008, 2:26 PM CDT for Garfield County, Kingfisher County, Oklahoma. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2008, 2:26 PM CDT (19:26 UTC)
- Expired
- May 24, 2008, 3:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Kingfisher County, OK
The radar
The Vance AFB radar (KVNX), 61 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:27 PM CDT | TORNADO | 2 W Lacey, OK | LIFTED 239PM 1N LACEY. REPORT VIA KWTV |
| May 24, 2:45 PM CDT | TORNADO | 2 Ne Lacey, OK | LIFTED 256PM 5 NE LACEY |
| May 24, 3:07 PM CDT | TORNADO | 4 Sw Bison, OK | LIFTED 316PM. SPOTTER AND MEDIA VERIFIED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:03 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1787 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 241926
TOROUN
OKC047-073-242000-
/O.NEW.KOUN.TO.W.0053.080524T1926Z-080524T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
226 PM CDT SAT MAY 24 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
SOUTHWESTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 300 PM CDT
* AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES SOUTH OF
AMES...MOVING NORTHEAST AT 11 MPH.
* LOCATIONS IN THE WARNING INCLUDE LACEY.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3633 9799 3614 9784 3609 9816 3616 9817
3617 9816 3617 9811 3617 9810 3622 9811
TIME...MOT...LOC 1926Z 239DEG 10KT 3613 9812
$$2 follow-up statements
000
WWUS54 KOUN 241929
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CDT SAT MAY 24 2008
OKC047-073-242000-
/O.CON.KOUN.TO.W.0053.000000T0000Z-080524T2000Z/
KINGFISHER OK-GARFIELD OK-
229 PM CDT SAT MAY 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
SOUTHWESTERN GARFIELD AND NORTHWESTERN KINGFISHER COUNTIES...
AT 229 PM CDT...DOPPLER RADAR AND STORM SPOTTERS OBSERVED A TORNADO 9
MILES ALONG HIGHWAY 51 BETWEEN LACEY AND HENNESSEY...MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE LACEY.
LAT...LON 3633 9799 3614 9784 3609 9816 3616 9817
3617 9816 3617 9811 3617 9810 3622 9811
TIME...MOT...LOC 1929Z 239DEG 10KT 3613 9811
$$
24000
WWUS54 KOUN 241935
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT SAT MAY 24 2008
OKC047-073-242000-
/O.CON.KOUN.TO.W.0053.000000T0000Z-080524T2000Z/
KINGFISHER OK-GARFIELD OK-
234 PM CDT SAT MAY 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
SOUTHWESTERN GARFIELD AND NORTHERN KINGFISHER COUNTIES...
AT 234 PM CDT...DOPPLER RADAR AND STORM SPOTTERS OBSERVED A TORNADO
WITH STRONG TO VIOLENT ROTATION 10 MILES SOUTHEAST OF AMES...OR VERY
CLOSE TO LACEY... MOVING EAST AT 14 MPH.
* LOCATIONS IN THE WARNING INCLUDE LACEY.
LAT...LON 3622 9790 3619 9788 3618 9786 3616 9786
3611 9812 3615 9814 3625 9793
TIME...MOT...LOC 1934Z 256DEG 12KT 3613 9808
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 24, 1:59 AM CDT, 12 hours 27 minutes earlier.
Area forecast discussion, May 24, 1:59 AM CDT, 12 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 159 AM CDT SAT MAY 24 2008 .DISCUSSION... A LINE OF STRONG THUNDERSTORMS OVER NORTHWEST OKLAHOMA WILL GRADUALLY WEAKEN AS IT TRACKS EAST THROUGH THE EARLY MORNING HOURS. AS FOR LATER TODAY... THE LATE AFTERNOON CONVECTION WILL BE SOMEWHAT DEPENDENT ON STRENGTH AND LOCATION OF BOUNDARIES AND THE FRONT OVER WESTERN OKLAHOMA. MODELS INDICATE THE FRONT WILL BECOME VERY DIFFUSE BY LATE AFTERNOON. WE WILL CONTINUE LOW CHANCES FOR STORMS FOR LATE THIS AFTERNOON AND TONIGHT...WITH SLIGHTLY HIGHER CHANCES ACROSS PARTS OF NORTHERN OKLAHOMA... WHERE THE UPPER FLOW WILL BE A LITTLE STRONGER. A FEW STORMS WILL CONTINUE TO BE POSSIBLE ACROSS NORTHERN OKLAHOMA SUNDAY NIGHT AND INTO MONDAY. A COLD FRONT MOVING ACROSS THE AREA ON TUESDAY WILL EXPAND THE CHANCE OF STORMS INTO THE CENTRAL AND SOUTHERN PART OF THE CWA. THE GFS PULLS IN QUITE A BIT COOLER AIR IN BEHIND THE FRONT ON WEDNESDAY... WITH TEMPERATURES SEVERAL DEGREES LOWER THAN PREVIOUS RUNS. ATTM... WE WILL TREND TEMPERATURES LOWER FROM THE PRIOR FORECAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 90 71 91 71 / 20 20 10 10 HOBART OK 93 70 93 70 / 20 20 10 10 WICHITA FALLS TX 95 73 94 71 / 10 10 10 10 GAGE OK 91 63 94 70 / 20 20 10 20 PONCA CITY OK 89 71 90 72 / 40 20 10 20 DURANT OK 92 73 95 72 / 10 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/32
Hazardous weather outlook, May 24, 11:55 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SAT MAY 24 2008
OKZ004>048-050>052-TXZ083>090-281200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT FRI MAY 24 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT
ACROSS PART OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE AREA BETWEEN ALVA...ALTUS...GUTHRIE AND CHANDLER
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 3 PM.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS...A FEW TORNADOES AND WIND GUSTS TO 70
MPH.
RECOMMENDED ACTIONS...
STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD PREPARE FOR
ACTIVATION LATE THIS AFTERNOON INTO TONIGHT.
DISCUSSION...
THE OUTFLOW BOUNDARY FROM THUNDERSTORMS LAST NIGHT WILL LIKELY
EXTEND FROM NEAR CHANDLER TO FAIRVIEW THIS AFTERNOON. THIS BOUNDARY
MAY DRIFT SLOWLY NORTH. SOUTH OF THIS BOUNDARY THERE IS
SUBSTANTIALLY MORE BOUNDARY LAYER MOISTURE AND SUNSHINE. CONVECTIVE
INHIBITION IS EXPECTED TO BE SUFFICIENTLY LOW FOR THUNDERSTORM
DEVELOPMENT. THUNDERSTORMS THAT DEVELOP NEAR THIS BOUNDARY WILL BE
IN A REGION OF STRONG LOW-LEVEL CONVERGENCE WITH FAVORABLE VEERING
WINDS ALOFT. THUNDERSTORMS IN THIS PART OF NORTH CENTRAL OKLAHOMA
MAY PRODUCE TORNADOES AND ASSOCIATED VERY LARGE HAIL.
A STATIONARY FRONT WILL BE PRESENT THROUGH THE DAY IN THE ZONE
BETWEEN ALVA AND ALTUS. CONVERGENCE HERE WILL BE LESS THAN THAT IN
NORTH CENTRAL OKLAHOMA. INSTABILITY WILL BECOME HIGH THIS AFTERNOON
AND THE BOUNDARY MAY PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT. THE
MAIN SEVERE THREAT IN THIS AREA IS LARGE HAIL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...30 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
SUNDAY AND MONDAY... THE DRY LINE WILL SET UP IN THE EASTERN TEXAS
PANHANDLE... WHILE JET STREAM WINDS CARRY STORMS OFF THE DRYLINE
TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A CHANCE OF
SEVERE THUNDERSTORMS ACROSS WESTERN AND NORTHERN OKLAHOMA EACH
AFTERNOON AND EVENING THROUGH MEMORIAL DAY.
ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS
WILL DECREASE... RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.In the hours before
Local storm report, May 24, 11:41 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1141 AM CDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL SW SHATTUCK 36.28N 99.88W
05/23/2008 E1.75 INCH ELLIS OK FIRE DEPT/RESCUE
NICKEL TO GOLFBALL HAIL
0655 PM HAIL 6 S LAVERNE 36.62N 99.90W
05/23/2008 E1.75 INCH HARPER OK TRAINED SPOTTER
0700 PM HAIL LAVERNE 36.71N 99.90W
05/23/2008 E1.00 INCH HARPER OK CO-OP OBSERVER
0715 PM HAIL 13 N SHATTUCK 36.46N 99.88W
05/23/2008 E2.75 INCH ELLIS OK FIRE DEPT/RESCUE
0803 PM HAIL 8 SE SELMAN 36.72N 99.39W
05/23/2008 E1.50 INCH HARPER OK AMATEUR RADIO
7 SOUTH OF HWYS 34/64 JUNCTION
0810 PM TORNADO 9 NE FORT SUPPLY 36.66N 99.46W
05/23/2008 HARPER OK LAW ENFORCEMENT
THREE HOUSES WERE COMPLETELY DESTROYED. THERE WERE NO
INJURIES FROM ANY OF OCCUPENTS OF THE HOMES.
0815 PM HAIL LAVERNE 36.71N 99.90W
05/23/2008 E0.88 INCH HARPER OK CO-OP OBSERVER
1008 PM HAIL LAVERNE 36.71N 99.90W
05/23/2008 E0.88 INCH HARPER OK CO-OP OBSERVER
1127 PM HAIL 3 S SHATTUCK 36.23N 99.88W
05/23/2008 E1.00 INCH ELLIS OK EMERGENCY MNGR
1135 PM HAIL 1 N ARNETT 36.15N 99.77W
05/23/2008 E1.25 INCH ELLIS OK EMERGENCY MNGR
1135 PM HAIL 1 W ARNETT 36.14N 99.79W
05/23/2008 E1.00 INCH ELLIS OK EMERGENCY MNGR
1145 PM HAIL 6 NE ARNETT 36.20N 99.69W
05/23/2008 E0.88 INCH ELLIS OK EMERGENCY MNGR
1212 AM HAIL WOODWARD 36.43N 99.39W
05/24/2008 E1.00 INCH WOODWARD OK TRAINED SPOTTER
1240 AM HAIL 8 SE SHARON 36.19N 99.24W
05/24/2008 E0.75 INCH WOODWARD OK EMERGENCY MNGR
NEAR WOODWARD/DEWEY COUNTY LINE
&&
JPIKESpecial weather statement, May 24, 12:07 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1207 PM CDT SAT MAY 24 2008 OKZ011-241715- MAJOR OK- 1207 PM CDT SAT MAY 24 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR MAJOR COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER ISABELLA AT 1207 PM CDT... MOVING NORTHEAST AT 23 MPH. WR
Special weather statement, May 24, 12:37 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1237 PM CDT SAT MAY 24 2008 OKZ006-011-012-241745- GARFIELD OK-ALFALFA OK-MAJOR OK- 1237 PM CDT SAT MAY 24 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...GARFIELD AND MAJOR COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER RINGWOOD AT 1237 PM CDT. THE STORM WAS NEARLY STATIONARY. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN ALFALFA...GARFIELD AND MAJOR COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Special weather statement, May 24, 1:02 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 102 PM CDT SAT MAY 24 2008 OKZ007-012-241830- GARFIELD OK-GRANT OK- 102 PM CDT SAT MAY 24 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND GRANT COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF CARRIER AT 102 PM CDT...MOVING NORTHEAST AT 19 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD AND GRANT COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
Special weather statement, May 24, 1:26 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 126 PM CDT SAT MAY 24 2008 OKZ011-012-241845- GARFIELD OK-MAJOR OK- 126 PM CDT SAT MAY 24 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND MAJOR COUNTIES. A THUNDERSTORM WITH OCCASIONAL LOW-LEVEL ROTATION WAS CEWNTERED 3 MILES NORTHWEST OF LAHOMA AT 126 PM CDT...MOVING NORTHEAST AT 19 MPH. THIS STORM IS INTENSIFYING IN AN ENVIRONMENT FAVORABLE FOR SUPERCELL DEVELOPMENT AND POSSIBLE TORNADO FORMATION. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD AND AND FAR EASTERN MAJOR COUNTIES... AND ESPECIALLY IN AREAS WEST THROUGH NORTH OF ENID... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
Special weather statement, May 24, 1:51 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 151 PM CDT SAT MAY 24 2008 OKZ012-018-241915- KINGFISHER OK-GARFIELD OK- 151 PM CDT SAT MAY 24 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND KINGFISHER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF LACEY AT 151 PM CDT...MOVING NORTHEAST AT 32 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD AND KINGFISHER COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:17 PM CDT | Tornado Warning | OUN | Ellis | 13 min |
| May 23, 7:27 PM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 33 min |
| May 23, 7:57 PM CDT | Tornado Warning | OUN | Harper, Woodward | 33 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| May 23, 8:24 PM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 36 min |
| May 23, 9:00 PM CDT | Tornado Warning | OUN | Woods | 15 min |
| May 23, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 58 min |
| May 23, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 62 min |
| May 23, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 64 min |
| May 23, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Dewey, Ellis, Roger Mills | 35 min |
| May 24, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Beckham, Custer, Dewey, Ellis, Major and 3 more | 62 min |
| May 24, 1:31 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Major and 3 more | 59 min |
| May 24, 2:19 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 41 min |
| May 24, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 31 min |
| May 24, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 51 min |
| May 24, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 39 min |
| May 24, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 48 min |
| May 24, 2:47 PM CDT | Tornado Warning | OUN | Garfield, Kingfisher | 43 min |
| May 24, 2:55 PM CDT | Tornado Warning | OUN | Garfield | 35 min |
| May 24, 3:29 PM CDT | Tornado Warning | OUN | Garfield | 46 min |
| May 24, 4:13 PM CDT | Tornado Warning | OUN | Garfield | 62 min |
| May 24, 4:22 PM CDT | Tornado Warning | OUN | Garfield | 53 min |
| May 24, 5:14 PM CDT | Tornado Warning | OUN | Garfield, Logan, Noble | 31 min |
| May 24, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 27 min |
| May 24, 5:51 PM CDT | Tornado Warning | OUN | Noble, Payne | 54 min |
| May 24, 6:39 PM CDT | Tornado Warning | OUN | Noble | 51 min |
| May 24, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| May 24, 6:49 PM CDT | Tornado Warning | OUN | Noble | 41 min |
| May 24, 6:59 PM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.